Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Imprimir: 2152-5102
ISSN En Línea: 2152-5110

Volumes:
Volumen 47, 2020 Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v34.i5.20
pages 403-424

Mathematical Modeling of Biomagnetic Flow in a Micropolar Fluid-Saturated Darcian Porous Medium

O. Anwar Bég
Fluid Mechanics, Nanosystems and Propulsion, Aeronautical and Mechanical Engineering, School of Computing, Science and Engineering, Newton Building, University of Salford, Manchester M54WT, United Kingdom
Harmindar S. Takhar
Engineering Department, Manchester Metropolitan University, Oxford Rd., Manchester, M15GD, UK
Rama Bhargava
Mathematics Department, Indian Institute of Technology Roorkee, Uttarakhand 247667, India
S. Sharma
Department of Mathematics, Indian Institute of Technology, Roorkee-247667, India
T.-K. Hung
Civil and Environmental Engineering Department, University of Pittsburgh 749 Benedum Hall, Pittsburgh, Pennsylvania 15261, USA

SINOPSIS

In this paper a mathematical model of the two-dimensional fully developed steady, viscous flow of a non-conducting biomagnetic micropolar fluid through a Darcian porous medium model of tissue is presented. The momentum conservation equations with zero pressure gradient are extended to incorporate the biomagnetic body force terms along the X and Y axes and also the Darcian linear drag in the X and Y directions, with appropriate boundary conditions. An angular momentum equation is also included for the spin of the microelements. The equations are non-dimensionalized using a set of transformations following Tzirtzilakis et al. (2004). A finite element solution is generated to the resulting non-dimensional model and the effects of biomagnetic number (NH), Darcy number (Da) and micropolar viscosity ratio parameter (R) on the X- and Y-direction velocity profiles is studied in detail. A number of special cases of the flow model are also discussed. The numerical solution is compared with a finite difference solution using central differencing and found to be in excellent agreement The model finds applications in biomedical device technology, blood transport in tumors, brain tissue and soft connective tissue zones as well as in fundamental hydrodynamics of ferrofluids in porous materials.


Articles with similar content:

INFLUENCE OF HEAT AND CHEMICAL REACTIONS ON HYPERBOLIC TANGENT FLUID MODEL FOR BLOOD FLOW THROUGH A TAPERED ARTERY WITH A STENOSIS
Heat Transfer Research, Vol.43, 2012, issue 1
Sohail Nadeem, Noreen Sher Akbar, Mohamed Ali
THERMO-DIFFUSION AND DIFFUSION-THERMO EFFECTS ON FREE CONVECTION FLOW PAST A HORIZONTAL CIRCULAR CYLINDER IN A NON-DARCY POROUS MEDIUM
Journal of Porous Media, Vol.16, 2013, issue 4
V. Ramachandra Prasad, B. Vasu, O. Anwar Bég
STRATIFICATION EFFECT ON FREE CONVECTIVE DARCY FOR CHHEIMER BOUNDARY LAYER FLOW UNDER MULTIPLE INTERACTING FORCES
Computational Thermal Sciences: An International Journal, Vol.10, 2018, issue 1
B. V. Rathish Kumar, S.V.S.S.N.V.G. Krishna Murthy, Frédéric Magoulès, Vinay Kumar
NANOPARTICLE FRACTION IN AN ANNULUS IN THE JEFFREY FLUID MODEL
Heat Transfer Research, Vol.47, 2016, issue 8
Sohail Nadeem, Noreen Sher Akbar
SERIES SOLUTION FOR THE RADIATION-CONDUCTION INTERACTION ON UNSTEADY MHD FLOW
Journal of Porous Media, Vol.14, 2011, issue 10
Muhammad Sajid, T. Javed, Tasawar Hayat, I. Ahmad